# SDR CA960103006

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Braero HS7482A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Hyd Sys
- Part time: 27,712 hours
- Stage of operation: CR
- Nature of condition: O, J
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT HAD PARTIAL HYDRAULIC PRESSURE LOSS. AIRCRAFT DIVERTED. HYDRAULIC SYSTEM CONTAINED AIR, WITH OAT AT -44 C AND AIRCRAFT HAD COLD SOAKED FOR A NUMBER OF HOURS PREVIOUS TO TAKEOFF.
